MAUDE Adverse Event Report: CAREFUSION AS LVP 20D DEHP 2SS 0.2M CV; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION AS LVP 20D DEHP 2SS 0.2M CV; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2430-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that as lvp 20d dehp 2ss 0.2m cv tubing had a hole and leaked.The following information was provided by the initial reporter: material #: 2430-0500 batch #: unknown.It was reported a hole in silicone part that is inserted into the pump and leakage."i have a set that has a hole in the silicone part that is inserted inside the pump.The tubing was hung at the end of the day shift on 6/14 and discovered to be leaking (tpn dripping onto floor) during the night that night".
 
Event or Problem Description
It was reported that as lvp 20d dehp 2ss 0.2m cv tubing had a hole and leaked.The following information was provided by the initial reporter: material #: 2430-0500 batch #: unknown.It was reported a hole in silicone part that is inserted into the pump and leakage."i have a set that has a hole in the silicone part that is inserted inside the pump.The tubing was hung at the end of the day shift on (b)(6) of 2014 and discovered to be leaking (tpn dripping onto floor) during the night that night".
 
Additional Manufacturer Narrative
The customer reported ¿a hole in silicone part that is inserted into the pump and leakage¿.Received from the customer was one used primary set model 2430-0500, lot unknown.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.A small tear approximately 0.0405 inches long was observed in the silicone tubing (p/n (b)(4), just above the lower fitment (p/n (b)(4), retainer ring (p/n (b)(4).No gouge/crush marks were observed on the lower fitment.Yellowish/red liquid was observed in the set¿s drip chamber and tubing.No other abnormalities were observed with the set.Although damage was observed, functional testing was performed by filling a lab iv bag with blue-dyed water and attaching the returned used disposable set allowing fluid to flow through the set via gravity.Blue-dyed water was observed to be dripping out of the location of the tear in the silicone segment tubing.Equipment used (visual inspection and measurement performed on (b)(6) 2020.Calipers, eq02784, calibration due date: (b)(6) 20.Dino lite microscope, eq106199, ncr.Optical ram-cnc, eq08204, calibration due date: (b)(6) 21.The device history record for primary set model 2204-0007, lot unknown could not be conducted because the lot information was not provided.The leaking was determined to be due to a tear in the silicone tubing just above the lower fitment retainer ring.The root cause of the tear could not be definitively determined.

Brand Name
AS LVP 20D DEHP 2SS 0.2M CV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10237953
Report Number9616066-2020-02019
Device Sequence Number2433215
Product Code FPA
UDI-Device Identifier07613203011396
UDI-Public7613203011396
Combination Product (Y/N)N
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2430-0500
Device Catalogue Number2430-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;